# SDR CALA2025091909048

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,428 hours, 20,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHING FROM ENG BLEED TO APU BLEED RAW GAS FUMES WAS NOTICED.  INSPECTED APU AND ENG FOR FUEL LEAKS, NONE NOTED. HAD SAME CREW RUN BOTH ENG AND APU. PERFORMED SHUTDOWN IN SAME SEQUENCE. NO FUMES DETECTED. NO HISTORY OF FUMES. OK FOR SERVICE...
